Facebook Pixel

I have been put on a HRT called Livial this is my 7th week, I am now feeling depressed, I have put on 2 and 1/2 kilos and have a slight rash on my forhead.

By November 6, 2012 - 5:03pm
Rate This

I am 5 ft 2 and weigh 84 kilos, so I am over weight, but that has been stable for 4 years so to put on this amount of weight is very disheartening this is totally out weighing any benefits that I may have which there is none is this the tablet i can't get back to Gyno till Dec

Add a Comment1 Comments

EmpowHER Guest

Hi  sickandtired,

Welcome to EmpowHER.  Am so sorry you feel this way.  You need to speak to your doctor immediately and let him know how this medication makes you feel.  There are many different type of HRT, that might be better for you.  If your Gyno won't see you until december, you should see your primary care physician. 



November 7, 2012 - 3:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!